# SDR ASAA2018021923600

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,726 hours, 11,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED AN EMERGENCY EXIT SIGN DETACHED AT ROW 16 ABC LT SIDE.  ACFT GROUNDED.  REMOVED & REPLACED THE SIGN IAW AMM 33-51-01-960-802. CHECKED GOOD. OPS NORMAL.
